# SDR 2005UALA00719

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 52,547 hours, 30,994 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE 1.5 INCH CRACK IN FUSELAGE AT LOWER AFT RADIUS OF DOOR 1R.  REPAIRED DOOR 1R LOWER AFT CORNER REF SRM 53-10-01 PAGE 207.
